Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 90, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2005, 2:45 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2005, 2:45 PM MDT (20:45 UTC)
- Expired
- Jun 25, 2005, 4:46 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 136 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 252045 SVRPUB COC061-099-252245- /O.NEW.KPUB.SV.W.0090.050625T2045Z-050625T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO. NORTH CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO. * UNTIL 445 PM MDT. * AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES SOUTHEAST OF QUEENS RESERVOIR...OR 9 MILES NORTHEAST OF LAMAR...AND WAS MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER CHIVINGTON BY 330 PM MDT. BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
8 follow-up statements
000 WWUS55 KPUB 252055 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 253 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES SOUTHEAST OF QUEENS RESERVOIR...OR ABOUT 11 MILES NORTHEAST OF LAMAR...MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES EAST OF CHIVINGTON BY 325 PM MDT. BRANDON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252108 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 307 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 307 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR QUEENS RESERVOIR...OR ABOUT 15 MILES NORTH OF LAMAR...MOVING NORTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER CHIVINGTON BY 350 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252131 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 331 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 6 MILES NORTH OF QUEENS RESERVOIR...OR ABOUT 20 MILES NORTH OF LAMAR...MOVING NORTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES WEST OF CHIVINGTON BY 345 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252147 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 347 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 347 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 6 MILES WEST OF CHIVINGTON...OR ABOUT 27 MILES NORTH OF LAMAR...MOVING NORTH AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN KIOWA AND NORTHERN PROWERS COUNTIES. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252205 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 405 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 405 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED 7 MILES NORTHWEST OF CHIVINGTON...OR ABOUT 30 MILES NORTH OF LAMAR...MOVING NORTH AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN KIOWA AND NORTHERN PROWERS COUNTIES. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252215 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 415 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 415 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR CHIVINGTON...OR ABOUT 27 MILES NORTH OF LAMAR...MOVING NORTH AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252228 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT SAT JUN 25 2005 COC061-099-252245- /O.CON.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 428 PM MDT SAT JUN 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES UNTIL 445 PM MDT... AT 425 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS CENTERED NEAR CHIVINGTON...OR ABOUT 27 MILES NORTH OF LAMAR...MOVING NORTH AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN KIOWA AND NORTH CENTRAL PROWERS COUNTIES...INCLUDING CHIVINGTON AND BRANDON. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
000 WWUS55 KPUB 252246 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 446 PM MDT SAT JUN 25 2005 COC061-099-252256- /O.EXP.KPUB.SV.W.0090.000000T0000Z-050625T2245Z/ PROWERS CO-KIOWA CO- 446 PM MDT SAT JUN 25 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA AND NORTHERN PROWERS COUNTIES HAS EXPIRED... AT 445 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING AND HEAVY RAIN...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3814 10267 3809 10239 3859 10207 3859 10262 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:57 PM MDT, 48 minutes earlier.
Area forecast discussion, Jun 25, 1:57 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 157 PM MDT SAT JUN 25 2005 .SHORT TERM... (TONIGHT AND SUNDAY) CURRENTLY...THE COMBINATION OF THE DAILY HEATING CYCLE...ABUNDANT ATMOSPHERIC MOISTURE AND AN APPROACHING SHORT WAVE OVER NORTHERN NEW MEXICO IS ALLOWING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO BE NOTED ACROSS THE CWA TODAY. EXPECT THAT ISOLATED TO SCATTERED OR GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD CONTINUE WELL INTO TONIGHT...WITH THE MAIN THREAT FROM THE STRONGER STORMS BEING LOCALLY VERY HEAVY RAINFALL... DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND POSSIBLY SOME SEVERE SIZE HAIL STONES. BY SUNDAY...EXPECT A LESS ACTIVE DAY AS ATMOSPHERIC MOISTURE LEVELS BEGIN TO DROP WHILE THE UPPER RIDGE BEGINS TO REBUILD TO OUR SOUTH. WILL CONTINUE TO CARRY ISOLATED TO SCATTERED POPS...BUT OVERALL I AM NOT EXPECTING AS MUCH COVERAGE OR INTENSITY AS EXPECTING TODAY. MINIMUM AND MAXIMUM TEMPERATURES ARE EXPECTED TO RUN AT TO SLIGHTLY ABOVE CLIMATOLOGICAL AVERAGES TONIGHT AND SUNDAY. .LONG TERM... (MONDAY THROUGH SATURDAY) MAIN FORECAST CHALLENGES FOR NEXT WEEK WILL BE THE POTENTIAL FOR TSTM DEVELOPMENT GIVEN THE POSSIBLE WEATHER PATTERN. MON THROUGH SAT...MODELS ARE ALL SUGGESTING THE NRN STREAM JET WILL TAKE HOLD OF THE NORTHERN US WITH THE HOT MID/UPPER HIGH RE-ESTABLISHING ITSELF JUST TO OUR SOUTH OVER NM AND OLD MEXICO. THE WEAKER SRN STREAM JET WILL LIKELY BE DIRECTLY OVER THE CNTRL ROCKIES THROUGH THE FORECAST PERIOD. TEMPS IN AND AROUND THE MID/UPPER LEVEL HIGH PRESSURE SYSTEM ARE PROJECTED TO BE PRETTY HOT....H7 +16C TO +20C. THE PLACEMENT OF THIS MID/UPPER LEVEL HIGH DOES SUGGEST THE FLOW TO BE MORE SW-WLY...BUT THE BIGGEST QUESTION IS THE AVAILABLE MOISTURE FOR TSTM DEVELOPMENT. THE GFS80 CONTINUES TO BE SOMEWHAT STINGY WITH ITS QPF...WHILE THE 06Z/25 DGEX CONTINUES TO DEVELOP...OR IN SOME CASES BLOW UP...SHRA/TSRA OVER THE MOUNTAINS AND ERN CO EACH DAY. LOOKING AT THE 12Z/25 GFS80 MODEL SOUNDINGS...JUST ABOUT EVERY DAY THERE IS A MOISTURE LAYER BETWEEN H6 AND H4/H3. THIS IS CERTAINLY ENOUGH MOISTURE FOR SHRA/TSRA TO FORM OVER THE MOUNTAINS GIVEN THE LACK OF ANY CAPPING INVERSION. GFS80 H7-H5 LAPSE RATES ARE MODERATE- STRONG...7.5-9.5 C/KM...EACH AFTN/EVE. THE POTENTIAL POSITION OF THE MID/UPPER HIGH OR RIDGE WOULD SUPPORT MINOR SHORTWAVE TROUGHS RIPPLING THROUGH THE SRN STREAM FLOW. MEANWHILE GIVEN THE POTENTIAL SYNOPTIC PATTERN...THERE COULD BE A LOWER TROP/SFC FRONTAL BOUNDARY LURKING NEAR ERN CO AND CNTRL PLAINS. IF ALL OF THESE PARAMETERS COME INTO PLACE...THE CONCEPTUALLY THE NERN QUAD OF THE MID/UPPER HIGH WOULD BE THE ZONE OF MCS ACTIVITY...MAINLY EVERY AFTN/EVE FOR ERN CO. ISOLD-SCT TSTM FORM OVER THE HIGH COUNTRY AND THEN EVOLVE INTO A MCS ACROSS ERN CO AND CNTRL PLAINS AS THE LLJ CRANKS UP. THIS WOULD RESULT IN LOW LEVEL BOUNDARY SURGES IN AND OUT OF ERN CO IN RESPONSE TO THE MESOSCALE OUTFLOW BOUNDARIES. SO...WITH ALL OF THIS IN MIND...WILL MAINTAIN LOW TO VERY LOW POPS FOR MUCH OF THE CWA...ESPECIALLY GIVEN IT IS LATE JUNE/EARLY JULY. TEMPS SHOULD REMAIN AT OR SLIGHTLY ABOVE AVERAGE READINGS. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. && 77/17
Hazardous weather outlook, Jun 25, 7:00 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT SAT JUN 25 2005 COZ058>089-093>099-261300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ONE OR TWO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY NORTH AND EAST OF A LINE FROM COLORADO SPRINGS...TO LA JUNTA...TO SPRINGFIELD. THE PRIMARY SEVERE WEATHER THREAT WILL BE HAIL TO 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. OVER THE REMAINDER OF SOUTHEAST AND SOUTH CENTRAL COLORADO... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY LATE MORNING...AND WILL MOVE EAST OUT ONTO THE PLAINS BY MID AFTERNOON. THE THUNDERSTORM ACTIVITY ON THE PLAINS SHOULD END BY LATE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE REGION ON SUNDAY...THEN WILL BECOME MORE ISOLATED IN NATURE FOR MONDAY THROUGH THURSDAY. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH AND HAIL AROUND 1/2 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...MAINLY NORTH AND EAST OF A LINE FROM COLORADO SPRINGS...TO LA JUNTA...TO SPRINGFIELD ...AFTER 3 PM THIS AFTERNOON.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:18 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 52 min |
| Jun 25, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 85 min |
| Jun 25, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 79 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.